Vol. 101, No. 2, 1982

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Certain transformations of basic hypergeometric series and their applications

V. K. Jain

Vol. 101 (1982), No. 2, 333–349
Abstract

We obtain identities of Rogers-Ramanujan type related to the modulus 13. We also obtain the q-analogues of the nearly-poised summation theorems and use them for obtaining q-analogues of general transformations of nearly-poised hypergeometric series. We also discuss some important applications of the transformations obtained in this note.

Mathematical Subject Classification
Primary: 33A30, 33A30
Secondary: 10J20
Milestones
Received: 6 August 1980
Published: 1 August 1982
Authors
V. K. Jain